Pacific Journal of Mathematics

Extremal elements of the convex cone $A_{n}$ of functions.

Roy M. Rakestraw

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 491-500.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976442

Mathematical Reviews number (MathSciNet)
MR0267388

Zentralblatt MATH identifier
0198.16901

Subjects
Primary: 46.25

Citation

Rakestraw, Roy M. Extremal elements of the convex cone $A_{n}$ of functions. Pacific J. Math. 34 (1970), no. 2, 491--500. https://projecteuclid.org/euclid.pjm/1102976442


Export citation

References

  • [1] T. M. Apostol, Mathematicalanalysis, Addison-Wesley, Reading, Massachusetts, 1957.
  • [2] R. P. Boas, Jr. and D. V. Widder, Functions with positive differences, Duke Math. J. 7 (1940), 496-503.
  • [3] G. Choquet, Theory of capacities, Annales de lnstitut Fourier 5 (1953 and 1954),. 131-296.
  • [4] M. A. Krasnoseskii and Ya. B. Rutickii, Convex functionsand Orlicz spaces, P. Noordhoff Ltd., Groningen, The Netherlands, 1961.
  • [5] E. K. McLachlan, Extremal elements of the convex cone Bn of functions, Pacific <L Math. 14 (1964), 987-993.
  • [6] D. V. Widder, The Laplace transform, Princeton Mathematical Series 6 (1946).